MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REV INSERT 42MM 6TH B 12.5DEG; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REV INSERT 42MM 6TH B 12.5DEG; SHOULDER JOINT POLYMER PROSTHESIS
Model Number DWF421B
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a first revision surgery due to instability/dislocation on (b)(6) 2017.The associated adverse event dated (b)(6) 2017 describes a dislocated reverse with a definite relatedness to the surgical procedure and no relatedness to the study device.
 
Additional Manufacturer Narrative
The device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device discarded.

Brand Name
TORNIER FLEX SHOULDER SYS REV INSERT 42MM 6TH B 12.5DEG
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
janice mithouard
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
476613500
MDR Report Key12867145
Report Number3000931034-2021-00350
Device Sequence Number17009072
Product Code KWS
UDI-Device Identifier03700386940866
UDI-Public03700386940866
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDWF421B
Device Catalogue NumberDWF421B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64
Patient SexMale
Patient Weight215 KG